# SDR VNAA2016112300034

- Difficulty date: November 23, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 34,424 hours, 25,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLASHING IN ARMED POSITION.   MAINTENANCE REMOVED AND REPLACED JB 11 PCBS RELAY K135.
